# SDR IPXA10561293

- Difficulty date: June 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 44 SECTION , CORRODED NUT PLATES ON FLOORBEAM AT STA 1100 LBL 0 TO LBL 25.  REPAIRED IAW EO B757-5310-38903-A.
